I'm 43 years old and in relatively good health. I've been having shoulder pain in my left shoulder for a few years that has gotten progressively worse. It "snaps" and almost feels like it "slides", I have pain when I cross my left arm in front of my body or behind my body. The pain is in the front of the shoulder, right below where the collar bone ends. I saw an ortho doctor yesterday and he said I may have frozen shoulder and gave me a cortisone shot. He said if the pain does not alleviate within a week, to call him back and we'll schedule an MRI. Of course today my shoulder is hurting because of the shot yesterday (I had a cortisone shot in my hip a few years ago for snapping hip and I remember it hurting for about a day after and then it eased up), but I still feel that "catching" sensation in the joint. My question is should I still be feeling that pop and catch feeling with the pain, will that diminish as the soreness from the shot eases or should the original pain be easing up already. I remember with my hip the soreness from the shot and it was difficult to walk the next day, but the actual joint pain wasn't as bad. Thanks
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.